Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the characteristic equations of certain matrices


Author: Alfred Brauer
Journal: Bull. Amer. Math. Soc. 53 (1947), 605-607
DOI: https://doi.org/10.1090/S0002-9904-1947-08851-0
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 115--116
MathSciNet review: 0020539
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08851-0